# SDR DL738021171

- Difficulty date: October 6, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 3,369 hours, 1,621 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IR - ON TAKEOFF ROLL, MASTER CAUTION WITH LEFT AFT SERVICE  DOOR LIGHT CAME ON.  MADE VISUAL CHECK OF SERVICE DOOR WIRING SW AND ROLLER.  OPS NORMAL.  DOOR SECURED AND LIGHT OUT.
